# SDR 99ZZZX3857

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Pin
- Part number: 369A10053
- Condition: Loose
- Location: M/R Hub
- Part time: 259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE MAIN ROTOR DAMPER PINS WERE FOUND LOOSE AND ONE, THE 'BALE', WAS NOT ENGAGED PROPERLY. (THE PIN HAVING RISEN SO HIGH AS TO FORCE THE BALE OFF OF THE INDEX).  INSPECTED, ADJUSTED, AND RE-INSTALLED TWO EACH (RED AND YELLOW).
